# SDR RAIA950336

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 1531D000
- Condition: Failed
- Location: Rt Pack
- Part time: 991 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAT - SMOKE SMELL IN A/C.  MAINTENANCE REPLACED RT COOLING TURBINE.  (X)
